On the randomized complexity of monotone graph properties

Dietmar, Gröger Hans: On the randomized complexity of monotone graph properties. Acta cybernetica, (10) 3. pp. 119-127. (1992)

[img] Cikk, tanulmány, mű
cybernetica_010_numb_003_119-127.pdf

Download (658kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 3
Page Range: pp. 119-127
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 127. p.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12500

Actions (login required)

View Item View Item